# SDR HALA2009040400130

- Difficulty date: April 4, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 65,574 hours, 30,462 cycles
- System (JASC): 3451 · DME/TACAN System
- Part: Iru
- Part number: HG1050AD11
- Part serial: 3301
- Condition: Faulted
- Part time: 37,768 hours, 18,898 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, CTR IRS NAV FAULT.  REPLACED CENTER IRU OPS CK OK PER MM 34-21-00.  PERFORMED MCDP TEST 30 TO RETAIN LAND 3 LMP STATUS.  TEST PASSED.
